Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Irregular periods, bleeding after intercourse, stomach and back ache, acidity, nausea. Advice?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
hi, am 29 years old, married woman. i got my last period on august 30th 2011. i did not get any period in september. i got blood test done, which came negative. my urine tests are consistently negative. i have had regular headache, stomach ache, back ache, acidity, giddiness, nausea sometimes really severe since then. i got some menstural like bleeding on 30th october during intercourse, which i thought are periods. but bleeding continued only for few hours, that too very light. i started getting bleeding again since last week, which is light yet continuous with clots and lumps in bleeding at times. i am having backache, headache, stomachache, acidity, weakness again. i have taken an appointment with gyneocologist on coming friday. still wanted to talk to some Dr. to take advise. please suggest the possible reasons and cure.
Posted Sat, 14 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Mitaly 19 minutes later

Thanks for posting your query.

A light, irregular and persistent vaginal bleeding like you are having, most likely is suggestive of a hormonal imbalance which may or may not be due to any underlying uterine or ovarian pathology.

The other possible causes of such disorder can be psychological stress, weight (obesity, anorexia, or a rapid change), exercise, endocrinopathy, drugs, or it may be otherwise unknown.

An Ultrasound scan of the abdomen and pelvis region would be the best investigation at this moment along with hormonal analysis and a repeat Blood test (to rule out pregnancy) which would help in ruling out the cause.

The management of this condition is usually oral pills which help in regularizing cycles, normalizing hormonal levels if deranged and lowering the risk of other conditions.

Reduce stress as it can cause changes in the menstrual cycle pattern.

You might consult your OB-GYN who can do the needed tests and initiate the proper therapy.

Hope this answers your query. I will be available for follow up if you have additional concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor